Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Harmonic symmetries for Hermitian manifolds

Author: Scott O. Wilson
Journal: Proc. Amer. Math. Soc. 148 (2020), 3039-3045
MSC (2010): Primary 53C55
Published electronically: March 18, 2020
MathSciNet review: 4099790
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Complex manifolds with compatible metric have a naturally defined subspace of harmonic differential forms that satisfy Serre, Hodge, and conjugation duality, as well as hard Lefschetz duality. This last property follows from a representation of $\mathfrak {sl}(2,\mathbb {C})$, generalizing the well-known structure on the harmonic forms of compact Kähler manifolds. Some topological implications are deduced.

References [Enhancements On Off] (What's this?)

  • J. Cirici and S.O. Wilson, Dolbeault cohomology for almost complex manifolds, Preprint arxiv:1809.1416 (2018).
  • J. Cirici and S.O. Wilson, Topological and geometric aspects of almost Kähler manifolds via harmonic theory, Preprint arxiv:1809.1414 (2018).
  • Jean-Pierre Demailly, Sur l’identité de Bochner-Kodaira-Nakano en géométrie hermitienne, Séminaire d’analyse P. Lelong-P. Dolbeault-H. Skoda, années 1983/1984, Lecture Notes in Math., vol. 1198, Springer, Berlin, 1986, pp. 88–97 (French, with English summary). MR 874763, DOI
  • Phillip A. Griffiths, The extension problem in complex analysis. II. Embeddings with positive normal bundle, Amer. J. Math. 88 (1966), 366–446. MR 206980, DOI
  • Dan Popovici, Degeneration at $E_2$ of certain spectral sequences, Internat. J. Math. 27 (2016), no. 14, 1650111, 31. MR 3593673, DOI
  • André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). MR 0111056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C55

Retrieve articles in all journals with MSC (2010): 53C55

Additional Information

Scott O. Wilson
Affiliation: Department of Mathematics, Queens College, City University of New York, Flushing, New York 11367
MR Author ID: 812534

Keywords: Hermitian manifold, complex manifold, Lefschetz duality
Received by editor(s): June 17, 2019
Published electronically: March 18, 2020
Additional Notes: The author acknowledges support provided by a PSC-CUNY Award, jointly funded by The Professional Staff Congress and The City University of New York
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2020 American Mathematical Society